# SDR AU990302

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHA1489
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 MAIN WHEEL DAMAGED.  A PORTION OF THE OUTER RIM HAD BROKEN AWAY.  THE TIRE REMAINED INFLATED.
